# SDR SWAA040772

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 23,438 hours, 19,527 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057165
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE STARTING NR 2 ENG, NOTICED SPARKS FROM COWLING.  REMOVED AND REPLACED NR 2 ENG STARTER PER MM.
